How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Kristin Your Own Question
Kristin
Kristin, Mental Health Professional
Category: Mental Health
Satisfied Customers: 454
Experience:  Licensed Mental Health Counselor. 11+ years specialist in mental health. Expertise and insight!
45544450
Type Your Mental Health Question Here...
Kristin is online now
A new question is answered every 9 seconds

If you are not Bi polar and you start taking Lithium, is it

Resolved Question:

If you are not Bi polar and you start taking Lithium, is it possible to work against you? Like maybe have a reverse affect on you?
Submitted: 5 years ago.
Category: Mental Health
Expert:  Kristin replied 5 years ago.

Hello Steve,

 

Thank you for your question. Yes, it's very possible that what you are describing was due to side effects of the lithium. The fact that you feel much better after getting it out of your system would indicate that this was the cause of your negative symptoms.

It really sounds like lithium is not a good medication for you. There are other mood stabilizers of course on the market that may work better for you, though it sounds like you are feeling okay now, without the medication altogether.

If you have more questions let me know. Otherwise best wishes to you! Kristin

Kristin and other Mental Health Specialists are ready to help you

Related Mental Health Questions